# SDR QXEA2018010200001

- Difficulty date: January 1, 2018
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000669
- Aircraft time: 1,430 hours, 744 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COCKPIT DOOR POPPED OPEN & WON'T CLOSE. DIVERTED. LANDING UNEVENTFUL.COCKPIT DOOR WAS PREVIOUSLY REMOVED.   REMOVED UPPER AND LOWER HINGES FROM THE DOOR.  CONTOURED THE HINGES TO ORIGINAL,  HFEC COMPLIED WITH NO CRACKS NOTED.   REINSTALLED UPPER AND LOWER HINGES, AND INSTALLED THE DOOR IAW AMM 52-51-01-400-801-A.  OPS CHECKED GOOD IAW E/C ETD2018-170-000059.   RETURNED TO SERVICE.
